# SDR CA970722024

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCC3YR
- System (JASC): 6114 · Propeller Hub Section
- Part: Pitch Change
- Part number: B24913
- Condition: Rod Worn
- Location: Seal Area
- Part time: 680 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND THE PITCH CHANGE ROD WORN THROUGH THE CHROME AT THE SEAL AREA.
